# SDR 2005UALA00674

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CORNER FRAME AT LOWER INBOARD FASTENER DAMAGED.  MAJOR REPAIR ACP'D BY FRAME SECTION REPLACEMENT.
